# SDR SWAA2021092108761

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737*
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 18 INCHES OF FRONT SPAR LT HORIZONTAL STAB ; 2021-384030 / [01] REMOVED INSPAR RIB 129.50 HORIZONTAL STAB AREA AND FASTENER IAW B737-700 SRM 51-40-02.; [02] VERIFYED STEP 1; [03] PERFORM CUT OUT DAMAGE : PERFORMED CUT OUT DAMAGE FROM VERTICAL STIFFENER OF THE RIB LOCATED RIB 129.50 AT 18 INCH OF FRONT SPAR ILIZER; [19] STEP 18 CERTIFIED RII.; [20] INSTALLED REPAIR PART;ANGLE (1E/A);FILLER. (1E/A);T-SECTION (1E/A); SHIM (2E/A); AND FASTENER ON INSPAR RIB LOC.STAB STA 129.50 AND AT 18 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-5 REPIAR 5; [21] PERFORMED REPAIR ON INSPAR RIB 129.50 AT 18 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 55-10-09-2R-5 REPIAR 5 THIS REPAIR IS CAT,NG,NRC,2021-09-07 21:23:35,22Y,N,,0,0,,CRACK INSPAR RIB 129.50 AT 18 INCHES OF FRONT SPAR LT HORIZONTAL STAB ; 2021-384030"
